# SDR CNMA200100011

- Difficulty date: December 7, 2000
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N360AX
- Make and model: Doug DC-10-10
- Aircraft serial: 46706
- Aircraft time: 73,567 hours, 30,377 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING AFT SPAR T-CAP FASTENER HOLE CORRODED AT STA XORS 582.  CORROSION WAS REMOVED BY SPOTFACING FASTENER HOLE FROM LOWER SIDE OF HOLE AND INSTALLING A FILLER AND DOUBLER USING 7075-T6 .125 THICKNESS.  MAJOR REPAIR APPROVED BY 8110-3.
